# SDR SWAA2021080298814

- Difficulty date: July 28, 2021
- Submitted: August 2, 2021
- Operation: Air carrier
- Aircraft: N497WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32479
- Aircraft time: 56,684 hours, 33,504 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Retainer
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT WING T/E COVE VERTICAL SEAL RETAINER DAMAGED AFT OF PYLON ; / [01] REMOVED AND REPLACED LEFT WING T/E COVE VERTICAL SEAL RETAINER PER SRM.51-40-02
